# SDR CA141209002

- Difficulty date: December 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 3,805 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31191701
- Condition: Damaged
- Location: Main Rotor Head
- Part time: 1,526 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VISUAL INSPECTION REVEALED THAT 1 OF THE STARFLEX ARM END BUSHINGS HAS STARTED TO SEPARATE FROM THE STARFLEX.  STARLEX HAS BEEN REMOVED FROM SERVICE.
